# SDR DALA13005790986

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,674 hours, 40,779 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR UPPER AND LOWER SKIN FOUND BUCKLED. REAR SPAR DAMAGED. RT ELEVATOR WAS REPAIRED ON WO 460465 FORM TRACKING NR N-57019.  ER/A 508136-14 HAS BEEN COMPLIED WITH. MONITOR SET UP ON LOG PAGE 0722122. 955563C 01FEB13. REQUIRED INSPECTION COMPLIED WITH 702950 01 FEB 13.
